# SDR SWAA2018042421374

- Difficulty date: April 19, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 55,086 hours, 32,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT LENS LOOSE.  SECURED THE LENS IAW MM.
